# SDR DALA2015070704185

- Difficulty date: July 6, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2L BS 1418 .   THE LONGERON  WAS REPAIRED IAW SRM 53-02, FIG 18 AND SRM 51-30-5, SRM 51-10-3 PAR 14 , 21.   MAJOR REPAIR.
